Complicações oculares da corticoterapia sistêmica nos transplantes renais

Complicações oculares da corticoterapia sistêmica nos transplantes renais

Autores:

Luiz Cláudio Ferreira Bittencourt,
Murilo Valladares Domingues,
José Haggi Sobrinho,
Cláudia Maria Sampaio de Oliveira,
Hamilton Moreira

ARTIGO ORIGINAL

Arquivos Brasileiros de Oftalmologia

versão impressa ISSN 0004-2749versão On-line ISSN 1678-2925

Arq. Bras. Oftalmol. vol.57 no.2 São Paulo abr. 1994

http://dx.doi.org/10.5935/0004-2749.19940057

SUMMARY

Raised intraocular pressure and posterior subcapsular cataracts are common, but not much studied complications of the topical and systemic administration of corticosteroids.

Previous studies had different results regarding dose and time to appear these ocular complications.

Were studied seventeen renal transplant recipients who were receiving imunossupressive therapy with Ciclosporine, Azathioprine and Prednisone, during 3 to 99 months.

Two (11,76%) patient had posterior subcapsular cataract and one (5.88%) show raised intraocular pressure.

Was found a correlation between the development of the ocular complications and the period of the therapy. Pulsotherapy use not raised the rates of complications.

REFERÊNCIAS

1 ADHIKKY, H. P.; SELLS, R. A.; BASU, P. K. - Ocular complications of systemic steroid after renal transplantation and their association with HLA. Br. J. Ophthal., 66: 290-1, 1982.
2 BERKOWITZ, J. S.; et al. Ocular complications in renal transplant recipients. Am. J. Med. 55: 492-5, 1973.
3 BLACK, R. L.; et al. Posterior subcapsular cataracts induced by corticosteroids in patients with reumatoid arthritis. J. A. M A., 172 (2): 150-71, 1960.
4 CALIXTO, N.; CRONEMBERGER SOBR.; S. Glaucoma cortisônico. Rev. Bras. Oftalmol., 40 (1): 19-42, 1981.
5 DAVID, D. S.; BERKOWITZ, J. S. Ocular effects of topical and systemic corticosteroids. The Lancet, 2: 149-51, 1969.
6 DEBNATH, S. C.; et al. Ocular side effects of systemic steroid therapy in renal transplant recipients. Ann. Ophthalmol., 19: 435-7, 1987.
7 FAUCI, A. S. Terapêutica glicocorticóide in: CECIL, R. L. Texbook of medicine. Rio de Janeiro, Guanabara, 1986. 3p.
8 McDONNELL, P. J.; KERR MUIR, M. G. Glaucoma associated with systemic corticosteroid therapy. Lancet, ii: 386-7, 1985.
9 PAVLIN, C. R.; et al. Ocular complications in renal transplant recipients. C. M. A. Journal, 117: 360-2, 1977.
10 SHUN-SHIN, G. A.; et al. The lens after renal transplantation. Br. J. Ophthal., 74: 267-71, 1990.
11 TICHO, U.; et al. Steroid-induced glaucoma and cataract in renal transplant recipients. Israel J. Med. Sci, 13 (9): 871-4, 1977.
12 WILSON, D. M.; MARTIN, J. H. S.; NIALL, J. F. Raised intraocular tension in renal transplant recipients. Med. J. Aust., 1: 482-4, 1973.